MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA¿ INOQULA+¿; MICROTITER DILUTING/DISPENSING DEVICE

BD KIESTRA LAB AUTOMATION BD KIESTRA¿ INOQULA+¿; MICROTITER DILUTING/DISPENSING DEVICE
Model Number 447202
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported bd (b)(4) had an issue with the barcoda lid falling.The following information was provided by the initial reporter: "the customer reports the cover for the barcoda printer slams shut.".
 
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: "the customer reported on the bd kiestra inoqula (material # 447202 - serial # (b)(6)) that the cover for the barcoda printer slams shut.The field service engineer verified that the lid covering the barcoda printer was slamming shut and replaced the gas springs.The field service engineer verified the instrument operation and instrument was released for customer routine use.Corrective and preventive action (capa) and situation analysis (sa) have been opened for the investigation of the potential gap in implementation of corrective actions leading to increased risks of user injury after complaints were received describing issues with dropping barcoda hood.This complaint has been included in the capa for traceability of the issue.The issue that the cover for the barcoda printer slams shut was confirmed by the field service engineer.Design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.Bd quality will continue to closely monitor for trends associated with this issue." h3 other text : other.
 
Event or Problem Description
It was reported bd kiestra¿ inoqula+¿ had an issue with the barcoda lid falling.The following information was provided by the initial reporter: "the customer reports the cover for the barcoda printer slams shut.".

Brand Name
BD KIESTRA¿ INOQULA+¿
Common Device Name
MICROTITER DILUTING/DISPENSING DEVICE
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13895693
Report Number3010141591-2022-00004
Device Sequence Number17162533
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown